# SDR ARWA0001219

- Difficulty date: December 4, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Aircraft time: 82,127 hours, 26,678 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Wing Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N/R 702 - DURING C CHECK INSPECTION, FOUND THE FOLLOWING: DENTED RT WING INBOARD FLAP LOWER SECTION. CORRECTIVE ACTION: REMOVED AND REPLACED NEW SKIN IAW E.O.  AS11209, AND SEALED AREA IAWSRA 51-1-15.
